TU Darmstadt / ULB / TUbiblio

Nonlinear Evolutions with Caratheodory forcing

Bothe, D. (2003):
Nonlinear Evolutions with Caratheodory forcing.
In: Journal of evolution equations : JEE, (3), 3. pp. 375-394, [Article]

Item Type: Article
Erschienen: 2003
Creators: Bothe, D.
Title: Nonlinear Evolutions with Caratheodory forcing
Language: English
Journal or Publication Title: Journal of evolution equations : JEE
Journal volume: 3
Number: 3
Divisions: 04 Department of Mathematics > Mathematical Modelling and Analysis
Zentrale Einrichtungen
04 Department of Mathematics
Date Deposited: 20 Apr 2011 13:25
Identification Number: doi:10.1007/s00028-003-0099-5
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item